Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Child having swollen lymph node behind ear, red bumps in hair, diagnosed as folic, prescribed kexfelex. Cause and preventive measures?

My son has been sick with a sinus infection. I took him back to the doctor yesterday due to the fact he now has a swollen lymph node behind his ear and has red bumps in his hair. The doctor said it was a bacteria infection in the hair and it s Folic ??? What causes that and do I need to change his shampoo ect. They did switch his antibiotic to kexfelex. Thank you
Asked On : Tue, 13 Mar 2012
Answers:  1 Views:  483
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to HCM,

Your son might have some infection on the scalp like dermatitis,dandruff or fungal infection.

He might have some allergy to some oil,shampoo etc which may cause itching and giving rise to infection like folliculitis.

Go for antibiotic medicines and find out cause and go for treatment accordingly.

Use branded oil containing vit E.

Wash his hairs regularly and do not keep hair wet for more time.

Answered: Tue, 13 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor